# SDR DALA2017030701850

- Difficulty date: March 7, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 940-960
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP WEB BETWEEN BS 940 - 960 CORRODED ON TOP SIDE.  REMOVED AND REPLACED THE CUSP WEB IAW SRM 51-10-02, PG 12, PAR 15A,  DWG 144N5140, REV D, AMM 51-21-04-107-017, AMM  51-21-14-370-801, AMM 51-21-15-370-801, AND SRM 51-20-01, ITEM F2.
